# SDR MJYA201308100002

- Difficulty date: August 7, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 53,417 hours, 64,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 420
- Part time: 53,417 hours, 64,334 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 11 PASSENGER COMPARTMENT WINDOW CUTOUT HAS CRACK INDICATION LOWER AFT CORNER.
